# SDR VNAA202409240019

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL (2 EAS) ATTACHED TO STRINGER 20RH IN STA. FS 310.00 TO FS 349.00 AT MAIN AVIONICS COMPARTMENT. (E/E) (W1).  INTERCOSTAL BTW FS319 TO FS349 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-002-A02 AND WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01 AND CORROSION ON INTERCOSTAL BTW FS310 TO FS319 WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND WAS EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-21-23-101-002-A02.
